# SDR VJ9800650

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: C 2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL CORROSION WAS FOUND ON THE UNDER SIDE OF THE C-2 TRANSITIONAL WEB.  MECHANICALLY REMOVED THE CORROSION, FOUND CRACK.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 SRM 51-30-2, 53-10-1, 51-40-2 AND MM 51-20-11.
